# SDR IPXA2022092886694

- Difficulty date: September 28, 2022
- Submitted: September 29, 2022
- Operation: Air carrier
- Aircraft: N261UP
- Make and model: Doug MD-11F
- Aircraft time: 80,364 hours, 15,679 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat
- Condition: Out Of Position
- Location: Courier
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 ENTRY DOOR LIFT BAR CONTACTS COURIER SEAT WHEN CLOSING,  ADJUSTED COURIER SEATS AFT.  PERFORMED OPS TEST OF L1 DOOR REF AMM 52-10-01, PB 201 DOOR NO LONGER MAKES CONTACT. THIS CLEARS M792141
